# SDR SCNA95185

- Difficulty date: September 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Pack
- Part number: 1102833
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD CABIN CEILING MOUNTED EMERGENCY AREA LIGHT WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED THE OVERHEAD EMERGENCY AREA LIGHT POWER PACK IAW MM 33-50-81 AND THE LIGHT TESTED GOOD.
